# SDR AUS20031011

- Difficulty date: September 30, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2730 · Elevator Control System
- Part: Chain
- Part number: PE6700255
- Condition: Broken
- Location: Elevator Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL CHAIN BROKEN.
